American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 208 found      Go to page: < 2 3 4 5 6 7

[121] D. S. Lubinsky and P. Rabinowitz. Rates of convergence of Gaussian quadrature for singular integrands . Math. Comp. 43 (1984) 219-242. MR 744932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] M. Lax and G. P. Agrawal. Corrigenda: ``Evaluation of Fourier integrals using $B$-splines'' [Math. Comp. {\bf 39} (1982), no. 160, 535--548;\ MR0669645 (83i:65021)] . Math. Comp. 43 (1984) 347. MR 744944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Philip Rabinowitz. Gauss-Kronrod integration rules for Cauchy principal value integrals . Math. Comp. 41 (1983) 63-78. MR 701624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] John Lund. Sinc function quadrature rules for the Fourier integral . Math. Comp. 41 (1983) 103-113. MR 701627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Ralph Baker Kearfott. A sinc approximation for the indefinite integral . Math. Comp. 41 (1983) 559-572. MR 717703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] T. Charles Chen. Table errata: {\it Methods of numerical integration}\ [Academic Press, New York, 1975;\ MR {\bf 56} \#7119]\ by P. J. Davis and P. Rabinowitz . Math. Comp. 40 (1983) 417. MR 679457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Moshe Levin. On the approximate calculation of double integrals . Math. Comp. 40 (1983) 273-282. MR 679445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Masaaki Sugihara and Kazuo Murota. A note on Haselgrove's method for numerical integration . Math. Comp. 39 (1982) 549-554. MR 669646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] K. S. Nagaraja and G. R. Verma. Evaluation of the integral $\int \sb{0}\sp{p}u\sp{n}e\sp{-u\sp{2}}(u+x)\sp{-1}\,du$ . Math. Comp. 39 (1982) 179-194. MR 658222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] M. Lax and G. P. Agrawal. Evaluation of Fourier integrals using $B$-splines . Math. Comp. 39 (1982) 535-548. MR 669645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] David Levin. Procedures for computing one- and two-dimensional integrals of functions with rapid irregular oscillations . Math. Comp. 38 (1982) 531-538. MR 645668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] S. Beighton and B. Noble. An error estimate for Stenger's quadrature formula . Math. Comp. 38 (1982) 539-545. MR 645669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Chih Bing Ling. Evaluation of generalized Howland integrals . Math. Comp. 38 (1982) 593-599. MR 645674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Avram Sidi. The numerical evaluation of very oscillatory infinite integrals by extrapolation . Math. Comp. 38 (1982) 517-529. MR 645667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Shyam L. Kalla, Salvador Conde and Yudell L. Luke. Integrals of Jacobi functions . Math. Comp. 38 (1982) 207-214. MR 637298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Bing Yuan Ting and Yudell L. Luke. Computation of integrals with oscillatory and singular integrands . Math. Comp. 37 (1981) 169-183. MR 616369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Borislav D. Bojanov. Uniqueness of the optimal nodes of quadrature formulae . Math. Comp. 36 (1981) 525-546. MR 606511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Walter Gautschi. Minimal solutions of three-term recurrence relations and orthogonal polynomials . Math. Comp. 36 (1981) 547-554. MR 606512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Philip Rabinowitz. The exact degree of precision of generalized Gauss-Kronrod integration rules . Math. Comp. 35 (1980) 1275-1283. MR 583504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Avram Sidi. Numerical quadrature and nonlinear sequence transformations;\ unified rules for efficient computation of integrals with algebraic and logarithmic endpoint singularities . Math. Comp. 35 (1980) 851-874. MR 572861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] J. P. Vigneron and Ph. Lambin. Gaussian quadrature of integrands involving the error function . Math. Comp. 35 (1980) 1299-1307. MR 583507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Walter Gautschi. On the preceding paper ``A Legendre polynomial integral'' by James L. Blue . Math. Comp. 33 (1979) 742-743. MR 521288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Bruno Gabutti. On high precision methods for computing integrals involving Bessel functions . Math. Comp. 33 (1979) 1049-1057. MR 528057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] James L. Blue. A Legendre polynomial integral . Math. Comp. 33 (1979) 739-741. MR 521287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Sven-Ake Gustafson. On stable calculation of linear functionals . Math. Comp. 33 (1979) 694-704. MR 521283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] G. Monegato and J. N. Lyness. On the numerical evaluation of a particular singular two-dimensional integral . Math. Comp. 33 (1979) 993-1002. MR 528052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Stuart R. Keller. On the surface area of the ellipsoid . Math. Comp. 33 (1979) 310-314. MR 514826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] G. K. Gupta and C. S. Wallace. A new step-size changing technique for multistep methods . Math. Comp. 33 (1979) 125-138. MR 514814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[150] Giovanni Monegato. Some remarks on the construction of extended Gaussian quadrature rules . Math. Comp. 32 (1978) 247-252. MR 0458810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 208 found      Go to page: < 2 3 4 5 6 7